Simcor Overdose

Treatment for a Simcor Overdose

If the overdose was recent, a healthcare provider may "pump the stomach" or administer certain medications to induce vomiting. Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Simcor overdose may include:
 
  • Careful monitoring of the heart, blood pressure, and breathing
  • Fluids through an intravenous line (IV)
  • Other treatments based on complications that occur.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on this drug.
 
10 Foods That Lower Cholesterol

Simcor Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.